# SDR YENA20160915804

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 46,273 hours, 15,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 53-56, DOOR THRESHOLD WEB HAS CORROSION.  REMOVED CORROSION, VERIFIED BEYOND LIMITS.  R & R AFT CARGO DOOR THRESHOLD WEB FRAME 52-56, STR 39R-41R.
